Aa
A
A
Close
282524_tn?1348492612
SIDE EFFECTS OF WELLBUTRIN SR
hi, i am taking wellbutrin sr 150mg in the morning, i was doing fine with that until i started taking another 150mg at 5 pm which my dr told me to do. i started having a heavy feeling on my chest, my throat feels like it is closing up, and i am worrying more then ever, i am only sleeping 2 to 3 hours a nite and i havent been able to eat much. has anyone else had these side effects? they r starting to scare me a little bit, i have an appt tomorrow afternoon about the med.
please if anyone has info on this please let me know!!!!
i have been on the sites about the med.
Cancel
2 Answers
Page 1 of 1
370801_tn?1264408618
hi,

i take exactly the same kind and dosage was you.. the sr .. 150 mg one in the morningand one at night. though everybodys body chemistry is different this is what happened with me..

its been a month now since i have been on this and all side effects have vanished. i actually do not feel well if i forget a dose (headache, nausea, fatigue) ... but on it i feel great most of the time.

i had that heaviness / tightness in the lungs the first week or so but i just stayed calm and kind of saw through it.. i'm not saying you should do this. talk to your doctor. but i did experience this as well but it went away fairly quickly. however, i did not experience the lack of sleep.
t first it did give me a sort of high and i had more energy but now i just feel balanced and normal in regards to sleeping patterns i sleep a bit more than i used to and deeper, deep sleep.

def talk to our doctor. but also remember if you're feeling a bit paranoid or like worrying too much, a lot of it could be in your head and youre making yourself feel this way... i know because its a big adjustment, realization and step to begin medication. for the first while you do doubt it and its scary and you feel like u might be losing control of yourself because you start to feel different. only you can decide which way is better. remember you can always go back to how you were before.. but i think you need to give something a shot long enough to figure out which way is better.

so to answer your question yes i had side effects like youre speaking of.. but they went away after a couple weeks and kept getting better and less and less. how long ahve u been on it?
Comment
Cancel
370801_tn?1264408618
Comment
Comment
Submit Comment
282524_tn?1348492612
hi, thanks for responding. i was on the med for about 2 weeks. i call my dr and he took me off the med, b/c i was having such bad side effects. i have a appt in a couple of weeks so he will put me on something else. but after i stopped taking it for a couple of days all the side effects stopped. and yes it was very scary!!!!!

thanks again!!!!!!!!!
Comment
Cancel
282524_tn?1348492612
Comment
Comment
Submit Comment
Your Answer
282524_tn?1348492612
Answer
Know how to answer? Tap here to leave your answer...
Answer
SIDE EFFECTS OF WELLBUTRIN SR
Submit Answer
A
A
Recent Activity
406584_tn?1399591666
Blank
CRSeaside, and 10356 commented on Jade59's status
27 mins ago
12940884_tn?1454283997
Blank
Belle313, and KTowne commented on Belle313's status
15 hrs ago
6726276_tn?1421130268
Blank
CRSeaside commented on Help
Feb 11
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar_m_tn
Blank
Paxiled
Arlington, VA
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
Crystal413
VA
1257808_tn?1322765815
Blank
MR_WHY
Other
Avatar_f_tn
Blank
yvonnealderdice
Glasgow, United Kingdom
Depression Community Resources
Top Mood Disorders Answerers
Avatar_m_tn
Blank
Paxiled
Arlington, VA
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
Crystal413
VA
1257808_tn?1322765815
Blank
MR_WHY
Other
Avatar_f_tn
Blank
yvonnealderdice
Glasgow, United Kingdom